Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 132, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 27, 2021, 4:30 PM EDT for Rensselaer County, New York; Berkshire County, Massachusetts. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2021, 4:30 PM EDT (20:30 UTC)
- Expired
- Jul 27, 2021, 5:13 PM EDT
- In force
- 43 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Berkshire County, MA, Rensselaer County, NY
The radar
The Albany radar (KENX), 74 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:47 PM EDT | TSTM WND DMG | 4 N Pittsfield, MA | TREE DOWNED ON BALANCE ROAD ROAD |
| Jul 27, 4:47 PM EDT | TSTM WND DMG | 5 Nw Dalton, MA | WIRES DOWNED ON BRIDGE STREET |
| Jul 27, 4:50 PM EDT | TSTM WND DMG | 3 Sw Cheshire, MA | TREE DOWNED |
| Jul 27, 4:50 PM EDT | TSTM WND DMG | 3 Sw Cheshire, MA | TREE DOWNED ACROSS ROUTE 8 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 2:47 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1464 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
248
WUUS51 KALY 272030
SVRALY
MAC003-NYC083-272130-
/O.NEW.KALY.SV.W.0132.210727T2030Z-210727T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
430 PM EDT Tue Jul 27 2021
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Northeastern Berkshire County in western Massachusetts...
Southeastern Rensselaer County in east central New York...
* Until 530 PM EDT.
* At 429 PM EDT, severe thunderstorms were located along a line
extending from near Pownal to near Hancock to near Stephentown,
moving east at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pittsfield, North Adams, Adams, Williamstown, Cheshire,
Stephentown, Florida, Hancock, Savoy, New Ashford, Berkshire,
Dalton, Lanesborough, Hinsdale, Windsor, Peru, East Nassau, Hairpin
Turn, Barkerville and Greylock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Albany.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
LAT...LON 4239 7301 4239 7306 4238 7307 4243 7337
4243 7338 4251 7335 4249 7353 4250 7356
4266 7352 4262 7331 4274 7326 4274 7303
4270 7302 4270 7295 4269 7295 4269 7298
4267 7300 4266 7296 4264 7295
TIME...MOT...LOC 2029Z 290DEG 22KT 4274 7326 4260 7332 4253 7339
HAIL...0.88IN
WIND...60MPH
$$
BGM2 follow-up statements
317
WWUS51 KALY 272048
SVSALY
Severe Weather Statement
National Weather Service Albany NY
448 PM EDT Tue Jul 27 2021
NYC083-272058-
/O.CAN.KALY.SV.W.0132.000000T0000Z-210727T2130Z/
Rensselaer NY-
448 PM EDT Tue Jul 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENSSELAER COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
western Massachusetts.
LAT...LON 4255 7298 4239 7301 4239 7306 4238 7307
4243 7338 4274 7326 4274 7303 4270 7302
4270 7295 4269 7295 4269 7298 4267 7300
4266 7296 4264 7295
TIME...MOT...LOC 2048Z 290DEG 22KT 4270 7312 4256 7318 4249 7325
$$
MAC003-272130-
/O.CON.KALY.SV.W.0132.000000T0000Z-210727T2130Z/
Berkshire MA-
448 PM EDT Tue Jul 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN BERKSHIRE COUNTY...
At 448 PM EDT, severe thunderstorms were located along a line
extending from North Adams to Cheshire to near Pittsfield, moving
east at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pittsfield, North Adams, Adams, Williamstown, Cheshire, Florida,
Hancock, Savoy, New Ashford, Berkshire, Dalton, Lanesborough,
Hinsdale, Windsor, Peru, Hairpin Turn, Barkerville, Greylock,
Soldiers Memorial Field and North Hancock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Albany.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4255 7298 4239 7301 4239 7306 4238 7307
4243 7338 4274 7326 4274 7303 4270 7302
4270 7295 4269 7295 4269 7298 4267 7300
4266 7296 4264 7295
TIME...MOT...LOC 2048Z 290DEG 22KT 4270 7312 4256 7318 4249 7325
HAIL...0.88IN
WIND...60MPH
$$
BGM543
WWUS51 KALY 272113
SVSALY
Severe Weather Statement
National Weather Service Albany NY
513 PM EDT Tue Jul 27 2021
MAC003-272123-
/O.CAN.KALY.SV.W.0132.000000T0000Z-210727T2130Z/
Berkshire MA-
513 PM EDT Tue Jul 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BERKSHIRE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
western Massachusetts.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albany.
LAT...LON 4255 7298 4239 7301 4239 7306 4238 7307
4243 7338 4274 7326 4274 7303 4270 7302
4270 7295 4269 7295 4269 7298 4267 7300
4266 7296 4264 7295
TIME...MOT...LOC 2112Z 290DEG 22KT 4265 7293 4251 7299 4244 7306
$$
BGMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:15 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jul 27, 2:15 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 215 PM EDT Tue Jul 27 2021 .SYNOPSIS... A cold front will bring showers and thunderstorms to the region this afternoon and evening. Some of the storms can become strong to severe producing damaging winds and locally heavy rain. It will turn cooler and less humid Wednesday with only isolated showers around. Another system will approach Thursday into Friday with additional showers and thunderstorms. && .NEAR TERM /THROUGH TONIGHT/... As of 1:45PM...Water vapor imagery shows a potent shortwave trough pushing through southern Canada with the high res guidance suggesting a surface low developing in its wake. Areas of convection have already developed downstream in western and central New York in the form of two distinct lines. The air mass ahead of the line is not all that impressive. Despite abundant sunshine throughout the day and sfc dew points in the low 60s, SB CAPE values only ranging 500 - 1000 J/kg which is likely due to mid-level dry air. Our 18 UTC ALY sounding is currently sampling the atmosphere and will be insightful. While thermodynamics are not all the impressive, the kinematic certainly are strong enough to support organized convection with damaging winds the main concerns. The line moving into the southern Adirondacks is already weakening and will likely cool temperatures and contaminant the environment north of I-90. Further south, abundant sun and dew points in the mid 60s will remain in place contributing to increased instability through the afternoon and promote upscale growth as the secondary line currently in the southern Tier and central NY advances eastward into the Mohawk Valley, Capital District, eastern Catskills, mid-Hudson Valley, Berkshires and NW CT. This will be the line of convection to watch as it could become a bowing segment and the strong environment shear combined with steep low level lapse rates may allow its cool pool to propagate eastward resulting in damaging winds. With strong winds aloft, the line is tracking eastward quickly at about 40-45kts so it should reach our region by 1830 - 19 UTC and continue through 00 - 03 UTC. Previous discussion...12 UTC ALY sounding shows impressive deep layer shear already in place with 0-6km shear at 44 kts which will support organized convection. We also note plenty of mid- level dry air which should enhance DCAPE values. SB CAPE values on the latest SPC mesoanalysis are still low at under 500 J/kg but the continued sunshine and favorable dew points in place should contributed to increasing SB CAPE values through the afternoon. The 12 UTC ALY soundings also shows an inverted-v signature which will support very steep low-level lapse rates likely to exceed 7C/km once the boundary layer reaches maximum mixing depth. This will enhance the damaging wind threat from any strong to severe storms. We coordinated with SPC and plan on launching a special 18 UTC sounding to sample the warm sector. With deep layer shear vectors oriented mainly from the west and the incoming boundary positioned from west-southwest to east- northeast, still expecting a mainly linear storm mode but the slight perpendicular orientation should also support storm clusters which is depicted in the latest CAMs/high resolution guidance. Additional, with broad troughing positioned over the Northeast, we note a few mid-level impulses that will be concentrated along the I-90 corridor which will likely result in storms tracking across this region. Not only will storms present a damaging wind potential (especially if the line of storms becomes a bowing segment and the segment remains balanced or shear dominant) but if storms repeatedly track along the Mohawk Valley into the Capital District and into the Berkshires, we will have to monitor the potential for urbanized/poor drainage flooding or even isolated flash flooding. Best timing for storms today looks to be from 19 UTC through 03 UTC (3pm to 11pm). Guidance has trended less with training thunderstorm concerns, so any incidents of flash flooding, if any, will be very isolated. Given the quick progression of storms, most places could end up receiving 0.25 to 0.75 of an inch of rain, which can be handled in most locations given the fairly dry weather the past couple of days. In the wake of the line, isolated to scattered rain showers will linger for at least part if not all of the night. Lows will dip into the mid-50s to mid-60s. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... The cold front will progress south of the region on Wednesday, while an area of high pressure builds to our north. A cold pocket of air aloft and an upper-level trough pushing eastward across the region may lead to at least some isolated showers throughout the day. Model profiles suggest weak instability may be present (500-1000 J/kg SBCAPE) but a capping inversion in the mid-levels suggest convection will be shallow. Therefore, thunder was not added in the forecast. Guidance continues to differ on the coverage of showers, however, so went with slight chance pops or isolated coverage for now. Activity should wane by the late afternoon and evening hours. Wednesday will be cooler and not as humid with highs in the 60s and 70s. Wednesday night should turn out mainly dry though some increased low- level moisture could produce a brief shower in some areas toward daybreak. Lows mainly in the 50s but lower 60s in the mid-Hudson Valley. Another upper-level disturbance and surface feature will push across the region Thursday and Thursday night. Showers and thunderstorms are expected to return, though coverage and timing is uncertain at this time. Highs Thursday will reach the upper 60s to upper 70s with lows Thursday night in the lower 50s to mid-60s. && .LONG TERM /THURSDAY THROUGH MONDAY/... An upper level disturbance will drop southeast out of Canada, on the southern periphery of the upper trough on Thursday. Showers and thunderstorms are expected with this feature but timing is still a bit uncertain. Both the GFS and ECMWF bring showers/storms into the forecast area during the afternoon but the main forcing may not reach the area until the evening. Showers may linger into the overnight period and even into parts of the day Friday with the upper trough persisting. Highs on Thursday should warm into the low to upper 70s. Depending on the shower activity/cloud cover on Friday, temps may range from the mid 60s in the southern Dacks up to near 80 degrees in the mid- Hudson Valley. Surface high pressure builds into the region Friday night into Saturday with dry, sunny weather and below normal temperatures. The normal high for Albany is 84 degrees with the forecast high around 75 degrees. The forecast confidence decreases as we head into Sunday as models struggle with the timing of additional upper level energy moving through the main upper trough. With the upper trough in place, additional chances for precipitation will be in play at times through Monday. Temperatures should stay below normal but comfortable for the beginning of August. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Main concern this afternoon is the passage of a cold front and associated convection. Current radar trends show two lines of showers and storms moving through central NY. These are expected to progress through the forecast area through the afternoon hours, likely impacting KGFL/KALB/KPSF. Therefore, expect brief reduction in visibilities along with gusty winds with any thunderstorm. The convective activity should wane between 00-02Z/Wed with some lingering showers potentially into the overnight period. Fog may also be an issue, especially for KGFL/KPSF but this is also dependent on how much rain these sites receive today. Variable winds between 5 - 10 kts will weaken to less than 5 kts overnight, also aiding in the fog potential. Outlook... Wednesday Night: Low Operational Impact. NO SIG WX. Thursday: Moderate Operational Impact. Chance of SHRA...TSRA. Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Friday: Moderate Operational Impact. Breezy. Chance of SHRA. Friday Night: No Operational Impact. NO SIG WX. Saturday: No Operational Impact. NO SIG WX. Saturday Night: Low Operational Impact. Slight Chance of SHRA. Sunday: Moderate Operational Impact. Chance of SHRA...TSRA. && .FIRE WEATHER... A passing cold front will bring a round of showers and thunderstorms to the region during the afternoon and evening hours today. Some of the storms can become strong to severe with damaging winds and locally heavy rainfall. It will turn cooler and less humid Wednesday with only isolated showers around. Another system will approach Thursday into Friday with additional showers and thunderstorms. RH values will lower to 40 to 60 percent this afternoon, then rebound to 90 to 100 percent tonight. RH values lower to 50 to 60 percent tomorrow. Wind will increase to 8 to 15 mph today with a few higher gusts possible before turning light and variable tonight. Wind will be out of the north at 5-10 mph tomorrow. && .HYDROLOGY... A cold front will usher in showers and thunderstorms during the afternoon and evening hours today. Any thunderstorm can produce locally heavy rainfall, though the quick progression of storms and low signal for training storms will limit flash flood potential, but still cannot be ruled out. A general 0.25 to 0.75 of an inch of rain is expected across the area through tonight. Area rivers will have little response to this activity. Only isolated showers are expected on Wednesday followed by an increase in shower and thunderstorm coverage Thursday into Friday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Rathbun/Speciale NEAR TERM...Rathbun/Speciale SHORT TERM...Rathbun LONG TERM...JLV AVIATION...JLV FIRE WEATHER...Rathbun HYDROLOGY...Rathbun
Hazardous weather outlook, Jul 27, 4:17 PM EDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 417 PM EDT Tue Jul 27 2021 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-281200- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 417 PM EDT Tue Jul 27 2021 ...SEVERE THUNDERSTORM WATCH 396 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a chance of thunderstorms on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jul 27, 3:40 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Albany NY
340 PM EDT Tue Jul 27 2021
NYZ049-050-052>054-084-272015-
Eastern Albany-Western Rensselaer-Eastern Schenectady-Eastern
Rensselaer-Southern Washington-Southern Saratoga-
340 PM EDT Tue Jul 27 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
SCHENECTADY...NORTHEASTERN ALBANY...SOUTHEASTERN SARATOGA...SOUTHERN
WASHINGTON AND NORTHERN RENSSELAER COUNTIES...
At 340 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Clifton Park to near Niskayuna.
Movement was east at 35 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Troy, Clifton Park, Cohoes, Watervliet, Mechanicville, Hoosick Falls,
Latham, Green Island, Grafton, Waterford, Berlin, Round Lake, Country
Knolls, Center Brunswick, Halfmoon, Brunswick, Hoosick, Lee,
Pittstown and Poestenkill.
This includes the following highways...
Interstate 87 between exits 5 and 7, and between exits 8A and 11.
Interstate 787 between exits 8 and 9.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4263 7336 4276 7390 4294 7384 4296 7370
4294 7364 4297 7363 4299 7327
TIME...MOT...LOC 1940Z 274DEG 31KT 4288 7384 4278 7386
BGMSpecial weather statement, Jul 27, 3:43 PM EDT, 47 minutes before
Special Weather Statement National Weather Service Albany NY 343 PM EDT Tue Jul 27 2021 NYZ043-084-272015- Northern Washington-Southern Washington- 343 PM EDT Tue Jul 27 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL WASHINGTON COUNTY... At 343 PM EDT, radar indicated strong thunderstorms were located along a line extending from Lake St. Catherine to near Hartford. Movement was east at 30 mph. Winds in excess of 40 mph are possible with these storms. Locations impacted include... Granville, Hartford, Comstock, Kingsbury, Fort Ann, Middle Granville, Smiths Basin, North Granville, Slyboro, Baldwin Corner, South Granville, South Hartford, Truthville, Raceville, Vaughns Corners, West Pawlet and West Granville. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4334 7325 4334 7360 4350 7346 4348 7325 TIME...MOT...LOC 1943Z 265DEG 27KT 4347 7322 4339 7342 BGM
Local storm report, Jul 27, 3:54 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
354 PM EDT TUE JUL 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG 1 NW FONDA 42.97N 74.39W
07/27/2021 MONTGOMERY NY DEPT OF HIGHWAYS
TREES AND WIRES DOWNED ON ROUTE 30A BETWEEN ROUTE 5 IN
FONDA AND CHESTNUT STREET IN JOHNSTOWN
&&
EVENT NUMBER ALY2103798
FRUGISLocal storm report, Jul 27, 4:06 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
406 PM EDT TUE JUL 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 4 ESE HAWTHORNE HILL 42.79N 73.81W
07/27/2021 SARATOGA NY FIRE DEPT/RESCUE
WIRES DOWNED ON RIVERVIEW DRIVE IN REXFORD
0352 PM TSTM WND DMG 2 S CLIFTON PARK 42.83N 73.81W
07/27/2021 SARATOGA NY FIRE DEPT/RESCUE
TREE DOWNED ON ENGLEMORE ROAD
&&
EVENT NUMBER ALY2103799
EVENT NUMBER ALY2103800
FRUGISLocal storm report, Jul 27, 4:11 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
411 PM EDT TUE JUL 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG 3 NW HALFMOON 42.89N 73.77W
07/27/2021 SARATOGA NY FIRE DEPT/RESCUE
TREE AND WIRES DOWNED ACROSS KENNEDY LANE
&&
EVENT NUMBER ALY2103801
FRUGISSpecial weather statement, Jul 27, 4:20 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Albany NY
420 PM EDT Tue Jul 27 2021
NYZ047-051-272045-
Schoharie-Western Albany-
420 PM EDT Tue Jul 27 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ALBANY AND
SOUTHERN SCHOHARIE COUNTIES...
At 419 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Berne to near Breakabeen to near
Delhi. Movement was east at 50 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Jefferson, Westerlo, Berne, Altamont, Middleburgh, Gilboa,
Livingstonville, North Blenheim, Breakabeen, Preston-Potter Hollow,
Preston Hollow, Knox, Rensselaerville, Conesville, East Berne,
Shoefelt Corners, West Berne, Huntersland, Broome Center and West
Fulton.
LAT...LON 4258 7450 4273 7411 4272 7403 4243 7403
4241 7425 4238 7425 4236 7429 4236 7434
4237 7438 4236 7444 4242 7462 4247 7466
TIME...MOT...LOC 2019Z 285DEG 42KT 4269 7412 4257 7443 4226 7486
MSEThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 2:48 PM EDT | Special Weather Statement | ALY | Montgomery, Schenectady | 27 min |
| Jul 27, 2:51 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 54 min |
| Jul 27, 2:52 PM EDT | Areal Flood Advisory | ALY | Montgomery | 2 hr |
| Jul 27, 3:09 PM EDT | Special Weather Statement | ALY | Warren | 36 min |
| Jul 27, 3:15 PM EDT | Special Weather Statement | ALY | Otsego | 30 min |
| Jul 27, 3:20 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 23 min |
| Jul 27, 3:30 PM EDT | Special Weather Statement | ALY | Albany | 30 min |
| Jul 27, 3:40 PM EDT | Special Weather Statement | ALY | Rensselaer | 35 min |
| Jul 27, 3:43 PM EDT | Special Weather Statement | ALY | Washington | 32 min |
| Jul 27, 3:59 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga | 46 min |
| Jul 27, 4:20 PM EDT | Special Weather Statement | ALY | Schoharie | 25 min |
| Jul 27, 4:34 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene, Schoharie | 21 min |
| Jul 27, 4:54 PM EDT | Special Weather Statement | ALY | Rensselaer | 36 min |
| Jul 27, 5:16 PM EDT | Special Weather Statement | ALY | Columbia | 44 min |
| Jul 27, 5:19 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 41 min |
| Jul 27, 5:25 PM EDT | Areal Flood Advisory | ALY | Berkshire | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2021Severe Thunderstorm Warnings in Massachusetts, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.